Alert archive / Indiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 55, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 26, 2018, 12:18 PM EDT for Daviess County, Lawrence County, Martin County, Indiana. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2018, 12:18 PM EDT (16:18 UTC)
- Expired
- Jun 26, 2018, 1:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Daviess County, IN, Lawrence County, IN, Martin County, IN
The radar
The Evansville,IN radar (KVWX), 80 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 12:25 PM EDT | TSTM WND DMG | Shoals, IN | NUMEROUS TREES REPORTED DOWN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.3 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 313 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
829
WUUS53 KIND 261618
SVRIND
INC027-093-101-261700-
/O.NEW.KIND.SV.W.0055.180626T1618Z-180626T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
1218 PM EDT TUE JUN 26 2018
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Southern Martin County in southwestern Indiana...
Southwestern Lawrence County in south central Indiana...
Southeastern Daviess County in southwestern Indiana...
* Until 100 PM EDT.
* At 1218 PM EDT, a severe thunderstorm was located 9 miles southwest
of Shoals, or 21 miles east of Petersburg, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Shoals, Loogootee, Cannelburg, Alfordsville, Huron, Glendale
Fishery and Lacy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3849 8696 3850 8696 3850 8698 3851 8700
3851 8704 3850 8706 3866 8705 3876 8658
3869 8656 3869 8668 3853 8668 3853 8683
3849 8688 3850 8692 3851 8693 3849 8695
TIME...MOT...LOC 1618Z 263DEG 26KT 3857 8690
HAIL...<.75IN
WIND...60MPH
$$
Nield3 follow-up statements
233
WWUS53 KIND 261626
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
1226 PM EDT TUE JUN 26 2018
INC027-093-101-261700-
/O.CON.KIND.SV.W.0055.000000T0000Z-180626T1700Z/
Martin IN-Lawrence IN-Daviess IN-
1226 PM EDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR SOUTHERN MARTIN...SOUTHWESTERN LAWRENCE AND SOUTHEASTERN DAVIESS
COUNTIES...
At 1226 PM EDT, a severe thunderstorm was located over Shoals, or 23
miles southwest of Bedford, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Shoals, Loogootee, Cannelburg, Alfordsville, Huron, Glendale Fishery
and Lacy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3849 8696 3850 8696 3850 8698 3851 8700
3851 8704 3850 8706 3866 8705 3876 8658
3869 8656 3869 8668 3853 8668 3853 8683
3849 8688 3850 8692 3851 8693 3849 8695
TIME...MOT...LOC 1626Z 258DEG 33KT 3865 8682
HAIL...<.75IN
WIND...60MPH
$$
NIELD056
WWUS53 KIND 261633
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
1233 PM EDT TUE JUN 26 2018
INC027-261643-
/O.CAN.KIND.SV.W.0055.000000T0000Z-180626T1700Z/
Daviess IN-
1233 PM EDT TUE JUN 26 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIESS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3850 8690 3850 8692 3851 8693 3869 8692
3876 8658 3869 8656 3869 8668 3853 8668
3853 8683 3852 8683 3851 8686 3851 8687
3849 8688
TIME...MOT...LOC 1633Z 258DEG 42KT 3867 8667
$$
INC093-101-261700-
/O.CON.KIND.SV.W.0055.000000T0000Z-180626T1700Z/
Martin IN-Lawrence IN-
1233 PM EDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR SOUTHERN MARTIN AND SOUTHWESTERN LAWRENCE COUNTIES...
At 1233 PM EDT, a severe thunderstorm was located near Shoals, or 16
miles southwest of Bedford, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Shoals, Loogootee, Huron and Lacy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3850 8690 3850 8692 3851 8693 3869 8692
3876 8658 3869 8656 3869 8668 3853 8668
3853 8683 3852 8683 3851 8686 3851 8687
3849 8688
TIME...MOT...LOC 1633Z 258DEG 42KT 3867 8667
HAIL...<.75IN
WIND...60MPH
$$
NIELD480
WWUS53 KIND 261652
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
1252 PM EDT TUE JUN 26 2018
INC101-261701-
/O.CAN.KIND.SV.W.0055.000000T0000Z-180626T1700Z/
Martin IN-
1252 PM EDT TUE JUN 26 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARTIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3874 8668 3876 8658 3869 8656 3869 8668
TIME...MOT...LOC 1651Z 259DEG 25KT 3872 8656
$$
INC093-261700-
/O.CON.KIND.SV.W.0055.000000T0000Z-180626T1700Z/
Lawrence IN-
1252 PM EDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR SOUTHWESTERN LAWRENCE COUNTY...
At 1251 PM EDT, a severe thunderstorm was located 10 miles southwest
of Bedford, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Huron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3874 8668 3876 8658 3869 8656 3869 8668
TIME...MOT...LOC 1651Z 259DEG 25KT 3872 8656
HAIL...<.75IN
WIND...60MPH
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:05 PM EDT, 13 minutes earlier.
Area forecast discussion, Jun 26, 12:05 PM EDT, 13 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1205 PM EDT Tue Jun 26 2018 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 236 AM EDT Tue Jun 26 2018 An upper level circulation over the Central Plains will lift northeast and open up over the Great Lakes tonight and Wednesday. Multiple bands of showers and thunderstorms will progress eastward with this system today into Wednesday. Upper ridging will build in Thursday behind the exiting system to start another very hot and humid spell. The ridge will peak across our area Friday and shift eastward for the weekend. With adequate low level moisture from rains the next 36 hours, peak heating hours late week will yield pretty unstable air that may trigger isolated evening convection Friday into Sunday if warm temperatures aloft don't cap us. A flattening of the flow late weekend in advance of the next trough moving into the Northern Plains Sunday will renew or more organized convective period Sunday night into early next week. Model blend temperatures appear reasonable. Other than near normal temperatures today due to clouds and rain, an extended period of well above normal temperatures will ensue beginning Wednesday and peaking Friday and Saturday. && .NEAR TERM /Today/... Issued at 625 AM EDT Tue Jun 26 2018 Have raised pops from 50 to 60% most areas given storm and shower growth in Illinois last few hours. Bulk of rain appears headed for northwest half of forecast area but given all the trailing convection back to southern Missouri, most areas should see a period of rain and storms this morning into midday or so. Still expecting some sunshine after this so temperature rises into the lower 80s still seems reasonable. && .SHORT TERM /Tonight through Thursday night/... Issued at 236 AM EDT Tue Jun 26 2018 The upper and surface low will progress across the Great Lakes tonight and Wednesday producing several periods of scattered showers and thunderstorms, again some with heavy rainfall. The trough axis shifts east of us by midday Wednesday ending the threat for rain with skies becoming partly cloudy. Ridge building takes over Wednesday night into Thursday. Some convection may develop west of Indiana in this time frame associated with a weak upper wave interacting with the warm front but any impact from this would touch our southwest most areas at best. Max and min temperatures will steadily rise upward each day. With recent rains and maturing corn crops, 70+ degree dewpoints should bring heat indices back to the mid 90s by Thursday. && .LONG TERM /Friday through Monday/... Issued at 252 AM EDT Tue Jun 26 2018 Ensembles in good agreement on the upcoming weather pattern. A heat ridge is expected to build across the area temporarily early in the extended, before getting flattened out by early next week as a series of short wave troughs move across the northern Plains and western Great Lakes. Despite very high instability progged by the end of the week, it appears air mass will be capped off, especially on Friday. The cap will probably get progressively weaker with time as upper heights slowly fall. Therefore, the chances for air mass type convection may gradually increase over the weekend. Will tend to keep Friday dry under the strong cap, and go with some small chance PoPs for Saturday and Sunday as the cap weakens. By next Monday, ensembles suggest a front will drop down into the area from the northwest. At this time, it appears the best threat for convection during this period will be with this front. && .AVIATION /Discussion for 261800z TAF Issuance/... Issued at 1205 PM EDT Tue Jun 26 2018 Difficult forecast regarding timing of convection with a front in the area, weak perturbations and an approaching upper trough and cold front. Latest radar trends suggest an area of showers will be over the terminals from the onset to about 17z-18z. After that, best chance of additional thunderstorms will be from around 03z-12z as the upper trough and cold front move in. Went with prevailing MVFR thunderstorms then with a buffer prob and tempo MVFR thunderstorm group just prior. Could also see more convection after 12z Wednesday but chances too low to mention. Confidence in exact timing is not good as is often the case with convection. Winds will be south and southwest to near 10 knots away from thunderstorms through most of the period. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Tucek NEAR TERM...Tucek SHORT TERM...Tucek LONG TERM....JAS AVIATION...MK
Hazardous weather outlook, Jun 26, 4:35 AM EDT, 7 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 435 AM EDT Tue Jun 26 2018 INZ021-028>031-035>049-051>057-060>065-067>072-271000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute, Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour 435 AM EDT Tue Jun 26 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Thunderstorm activity is expected across the area today and tonight. Isolated severe storms are possible this afternoon and through the evening hours. Heavy rainfall is also possible this afternoon and tonight. Hazards: Frequent cloud to ground lightning, strong damaging winds, small hail, and heavy rainfall which may lead to localized flooding. Timing: Best threat for severe storms from the midday hours through about midnight tonight. Discussion: A frontal system off to the west will begin moving into the area later today and tonight. Shower and thunderstorm activity is expected through tonight as this frontal system approaches. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outlook: Thunderstorm activity is possible on Wednesday, as well as over the weekend and into early next week. Isolated strong to severe storms are possible Wednesday, especially east of a Muncie to Bedford line. Heat index values may approach or exceed 100 degrees on Friday, Saturday, and Sunday afternoon. Discussion: A frontal system will be in the process of moving through the area on Wednesday. This front may be accompanied by thunderstorm activity, with the potential for isolated strong to severe storms, especially over eastern Indiana. Additional thunderstorm activity is possible by the weekend and on into early next week as another front approaches the area from the northwest. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight at this time. Severe storm spotters are encouraged to monitor future weather statements regarding any changes to the severe weather outlook later today and Wednesday. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Jun 26, 11:12 AM EDT, 1 hour 6 minutes before
Special Weather Statement National Weather Service Indianapolis IN 1112 AM EDT TUE JUN 26 2018 INZ048-049-056-057-261600- Rush IN-Henry IN-Shelby IN-Hancock IN- 1112 AM EDT TUE JUN 26 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHELBY...SOUTHERN HANCOCK...WESTERN RUSH AND SOUTHWESTERN HENRY COUNTIES UNTIL NOON EDT... At 1112 AM EDT, Doppler radar was tracking a strong thunderstorm 9 miles south of Greenfield, or 10 miles north of Shelbyville, moving northeast at 25 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Shelbyville, Greenfield, Rushville, Knightstown, New Palestine, Morristown, Carthage, Spiceland, Shirley, Kennard, Wilkinson, Fairland, Spring Lake, Dunreith, Cadiz, Greensboro, Mays, Manilla and Arlington. LAT...LON 3953 8541 3952 8591 3975 8592 4000 8544 TIME...MOT...LOC 1512Z 238DEG 21KT 3967 8583 MK
Local storm report, Jun 26, 11:17 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1117 AM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM HAIL 2 E WARREN PARK 39.78N 86.02W
06/26/2018 E0.50 INCH MARION IN TRAINED SPOTTER
DIME SIZED HAIL AND MINOR STREET FLOODING.
&&
CPLocal storm report, Jun 26, 11:19 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1119 AM EDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 AM FLOOD 1 ESE MONUMENT CIRCLE 39.76N 86.14W
06/26/2018 MARION IN BROADCAST MEDIA
SEVERAL INCHES OF WATER ON I-65 DOWNTOWN.
&&
CPSpecial weather statement, Jun 26, 11:43 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1143 AM EDT TUE JUN 26 2018
INZ042-049-057-261630-
Rush IN-Randolph IN-Henry IN-
1143 AM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RANDOLPH...RUSH AND
HENRY COUNTIES UNTIL 1230 PM EDT...
At 1143 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Castle to 6 miles north of Rushville
to 9 miles north of Greensburg. Movement was east at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
New Castle, Rushville, Knightstown, Lynn, Carthage, Spiceland,
Kennard, Sulphur Springs, Mooreland, Lewisville, Mount Summit,
Milroy, Glenwood, Losantville, Straughn, Modoc, Dunreith, Cadiz,
Springport and Greensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4000 8520 3979 8522 3979 8530 3945 8530
3946 8562 4007 8550 4007 8481 4001 8481
TIME...MOT...LOC 1543Z 271DEG 32KT 3998 8538 3970 8541 3948 8552
NIELDSpecial weather statement, Jun 26, 11:48 AM EDT, 30 minutes before
Special Weather Statement National Weather Service Indianapolis IN 1148 AM EDT TUE JUN 26 2018 INZ041-042-261630- Randolph IN-Delaware IN- 1148 AM EDT TUE JUN 26 2018 ...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH AND SOUTHEASTERN DELAWARE COUNTIES UNTIL 1230 PM EDT... At 1147 AM EDT, Doppler radar was tracking a strong thunderstorm near Muncie, moving east at 35 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Muncie, Winchester, Yorktown, Union City, Albany, Parker City, Farmland, Selma, Ridgeville, Saratoga, Ball State University and Prairie Creek Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4008 8550 4030 8545 4031 8480 4007 8481 TIME...MOT...LOC 1547Z 271DEG 32KT 4021 8527 NIELD
Special weather statement, Jun 26, 12:07 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1207 PM EDT TUE JUN 26 2018
INZ068-069-261700-
Daviess IN-Martin IN-
1207 PM EDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR MARTIN AND DAVIESS COUNTIES UNTIL
100 PM EDT...
At 1207 PM EDT, Doppler radar was tracking a strong thunderstorm near
Washington, or 15 miles northeast of Petersburg, moving east at 30
mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Washington, Shoals, Loogootee, Odon, Plainville, Montgomery,
Cannelburg, Alfordsville, West Boggs Lake, Indian Springs, Burns
City, Lacy, Roland and Glendale Fishery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3851 8700 3850 8706 3854 8711 3852 8715
3855 8719 3855 8724 3868 8725 3867 8726
3873 8726 3874 8724 3877 8726 3880 8724
3890 8669 3853 8668 3853 8683 3849 8688
3851 8693 3849 8695
TIME...MOT...LOC 1607Z 263DEG 26KT 3864 8706
NIELDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:45 AM EDT | Special Weather Statement | IND | Parke, Vigo | 45 min |
| Jun 26, 9:27 AM EDT | Special Weather Statement | IND | Hendricks, Putnam | 48 min |
| Jun 26, 9:51 AM EDT | Areal Flood Advisory | IND | Fountain, Montgomery, Parke, Putnam | 4 hr |
| Jun 26, 10:01 AM EDT | Special Weather Statement | IND | Boone | 44 min |
| Jun 26, 10:31 AM EDT | Special Weather Statement | IND | Marion | 44 min |
| Jun 26, 11:03 AM EDT | Areal Flood Advisory | IND | Marion | 3 hr |
| Jun 26, 11:12 AM EDT | Special Weather Statement | IND | Hancock, Rush, Shelby | 48 min |
| Jun 26, 11:43 AM EDT | Special Weather Statement | IND | Henry, Rush | 47 min |
| Jun 26, 11:48 AM EDT | Special Weather Statement | IND | Delaware, Randolph | 42 min |
| Jun 26, 12:07 PM EDT | Special Weather Statement | IND | Daviess, Martin | 53 min |
| Jun 26, 12:44 PM EDT | Severe Thunderstorm Warning | IND | Lawrence | 34 min |
| Jun 26, 1:06 PM EDT | Areal Flood Advisory | IND | Daviess, Greene, Knox, Lawrence, Martin, Monroe and 1 more | 3 hr |
| Jun 26, 1:10 PM EDT | Severe Thunderstorm Warning | IND | Jackson | 31 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.